# SDR CALA2024092502482

- Difficulty date: September 21, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 61,292 hours, 22,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33131
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GALLEY DOOR (INTERNAL FWD UPPER SIDE) BEAR STRAP HAS A CRACK EMANATING FROM FASTENER HOLE LOCATED JUST FWD OF FITTING LATCH NUT PLATE AT CRACK TYPICAL AREA. A REPAIR DOUBLER & TRIPLER WAS INSTALLED, SEE BAM NON-ROUTINE 002161359 FOR ALL WORK ACCOMPLISHED. THIS NON-ROUTINE IS ISSUED TO GENERATE A SIGNIFICANT FINDINGS REPORT. ESRF GENERATED. ESRF # 1037239
